Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

One-to-one mappings


Author: Dix H. Pettey
Journal: Proc. Amer. Math. Soc. 31 (1972), 276-278
DOI: https://doi.org/10.1090/S0002-9939-1972-0288735-8
MathSciNet review: 0288735
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In an earlier paper, the author showed that $ {E^2}$ can never be the image, under a nontopological $ 1 - 1$ mapping, of a connected, locally connected, locally compact topological space. In this paper, we show that several other spaces, including $ {S^2}$ and $ {I^2}$ share this property with $ {E^2}$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288735-8
Keywords: One-to-one mapping, $ 2$-sphere, $ 2$-cell
Article copyright: © Copyright 1972 American Mathematical Society